×

zbMATH — the first resource for mathematics

Singular perturbations for the Cauchy problem and for boundary value problems. (English) Zbl 0182.42301

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Birkhoff, G.D, On the asymptotic character of solutions of certain linear differential systems, Trans. am. math. soc., 9, 219-231, (1908) · JFM 39.0386.01
[2] Gelfand, I.M; Vielenkin, N.Ya, Some applications of harmonic analysis, (), Moscow
[3] Gradstein, I.S; Gradstein, I.S, Linear equations with variable coefficients and small parameters in the highest derivatives, Math. sbornik, Am. math. soc. translations, 27, No. 82, 47-66, (1953)
[4] Harris, W.H, Singular perturbations of two-point boundary problems for systems of ordinary differential equations, Arch. rat. mech. anal., 5, 212-225, (1960) · Zbl 0098.05801
[5] Harris, W.H, Singular perturbations of two-point boundary problems, J. math. mech., 11, 371-382, (1962) · Zbl 0121.07202
[6] Ince, E.L, Ordinary differential equations, (1927), London · Zbl 0063.02971
[7] Kisyński, J, Sur LES équations hyperboliques avec petit paramètre, (), 331-343 · Zbl 0199.16203
[8] Noaillon, P, Développements asymptotiques dans équations linéaires à paramètre variable, Mém. soc. roy. sciences liège iiie, ser. 9, 197, (1912) · JFM 43.0375.01
[9] Smoller, J.A, Singular perturbations and a theorem of kisyński, J. math. anal. appl., 12, 105-115, (1965) · Zbl 0135.17502
[10] Smoller, J.A, Singular perturbation of the Cauchy’s problem, Comm. pure appl. math., 18, 665-677, (1965) · Zbl 0151.20302
[11] Turrittin, W.J, Asymptotic solutions of certain ordinary differential equations associated with multiple roots of the characteristic equation, Amer. J. math., 58, 364-376, (1936) · Zbl 0013.40005
[12] Vishik, M.I; Lyusternik, L.A; Vishik, M.I; Lyusternik, L.A, Regular degeneration and boundary layer for linear differential equations with small parameters, Uspehi math. nauk SSSR, AMS translations, ser. 2, 20, No. 5(77), 239-364, (1962) · Zbl 0122.32402
[13] Wasow, W, On the asymptotic solution of boundary value problems for ordinary differential equations containing a parameter, J. math. phys., 23, 173-183, (1944) · Zbl 0061.18202
[14] Marden, M, The geometry of zeros, (1949), Am. Math. Soc Providence, Rhode Island
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.